@article{MZM_2002_71_4_a14,
author = {R. V. Shamin},
title = {Spaces of {Initial} {Data} for {Parabolic} {Functional{\textendash}Differential} {Equations}},
journal = {Matemati\v{c}eskie zametki},
pages = {636--640},
year = {2002},
volume = {71},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2002_71_4_a14/}
}
R. V. Shamin. Spaces of Initial Data for Parabolic Functional–Differential Equations. Matematičeskie zametki, Tome 71 (2002) no. 4, pp. 636-640. http://geodesic.mathdoc.fr/item/MZM_2002_71_4_a14/
[1] Skubachevskii A. L., Elliptic Functional Differential Equations and Applications, Birkhäuser, Basel–Boston–Berlin, 1997 | Zbl
[2] Skubachevskii A. L., Shamin R. V., Dokl. RAN, 379:5 (2001), 595–598 | MR
[3] Vorontsov M. A., Ricklin J. C., Carhart G. W., Optical Engineering, 34:11 (1995), 3229–3238 | DOI
[4] Skubachevskii A. L., UMN, 51:1 (1996), 169–170 | MR
[5] Skubachevskii A. L., Nonlinear Analysis, 32:2 (1998), 261–278 | DOI | MR | Zbl
[6] Skubachevskii A. L., Shamin R. V., Matem. zametki, 66:1 (1999), 145–153 | MR
[7] Kato T., Teoriya vozmuschenii lineinykh operatorov, Mir, M., 1972 | Zbl
[8] Ashyralyev A., Sobolevskii P. E., Well-Posedness of Parabolic Difference Equations, Birkhäuser, Basel–Boston–Berlin, 1994
[9] Rossovskii L. E., Matem. zametki, 59:1 (1996), 103–113 | MR | Zbl